Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Low viral load but also low CD4 count. need your suggestions

I was diaganosed with HIV 4 months back. At that time i had viral load count of approx 300000 IU/ml and absolute CD4 count of 429. Since then, I have been taking VIRADAY along with nutrimine and multivitamin tablets. Two days back, viral load test was done again and the result found out to be 43 IU/ml but absolute CD4 was 329 (mentioned range was 350-1100) and there is also decrease in CD8 cells. My doctor is presently on leave so i cannot consult him right now. Is this a normal phenomenon or something serious ? Please help
Asked On : Fri, 15 Apr 2011
Answers:  3 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
NOT A SERIOUS PHENOMENA AS CD4 IS STILL 329 AND VIRAL LOAD IS DIMINISHED CD8 IS LESS SO IT IS A GOOD SIGN GET CD4 AGAIN DONE AFTER 6 WKS ,CONTINUE VIRADAY WITHOUT ANY BREAK.PROF.RAM 07838059592
Answered: Wed, 18 Apr 2012
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to HCM. Once a patient has started ART, the viral load is used to monitor the response to therapy. A key goal of ART is to achieve a viral load that is below the level of detection (e.g., 50 cells/µL within weeks after viral suppression, and increases of 50-100 cells/µL per year thereafter. For some patients, CD4 counts may not increase this quickly or steadily, even with durable viral load suppression. So you must be patient as you seem to be heading in right direction. Just consult your doctor when he is back to clinic. Wish you good health.
Answered: Thu, 21 Jul 2011
I find this answer helpful
  User's Response
IN HIV POSITIVE PATIENTS , DUE TO DRUGS VIRAL LOAD DECRESE BUT CD 4 CEELS COUNT DECRESE OCCURS DUE TO HIV INFECTIONS
Answered: Wed, 22 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor